Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Manikchand gutka side effects

Premium Questions

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

How long would it take for me to have a reaction to bactrim

doctor1 MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had a colonoscopy as well as a endoscopy last year. We...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

doctor1 MD

Arginine ....Any interactions with other med (prescription)? I have severe kidney failure.

Public Forum Discussions

doctor1 MD

Hi sir i am habitual of eating gutka & smoking cigrette from last 8 year & i am just 30 years old , i left gutka from last 10 days but still smoking now my body feels so week & their is pain in my ...

doctor1 MD

I am unable to open my mouth..because i was taking guthkaa for last 4 years..now i stopped chewing gutkhas for last 3 months now..but sometme i do take once or twice in a week..Earlier i used to insert 2 fingers vertically..now its vry hard to...

doctor1 MD

installments.Please adviswe trhe side effects. have using this for the last two months and I am 75 years old. ...I USE TWO gutka packets as day. I do not eat as I have no teeths. I just put them in my mouth, roll ...

doctor1 MD

Hi Doctor, My Name is Naushad from India and I am not able open my mouth completely because of Gutkha. I had quited chewing Gutkha before 6 months but still mouth is not opening. Please suggest me any medicine or treatment as I am not able to eat...

doctor1 MD

sir past two years i taking gutka my name is mrinal and i take 5 to 8 gutka a day but now i want to leave it so i now take 3 to 4 gutka a day (gutka in india is a tabcoo mix pouch) so i am not drink wine ...

doctor1 MD

I have a 15 year old daughter suffering from anxiety. She sees a counselor, but so far does not take medication. We are considering medication and we are trying to do research on what s available. But what we read about side affects and outcomes,...

doctor1 MD

my period for this month already. could there be something to worry about or is this just a side effect? ...

doctor1 MD

will not reoccur.? Are there any side effect? Is it painful? ...

doctor1 MD

hi Doc i m 30 years old man, i frequently masturbate a lot, few days back i had sex with a prostitute, now when i pee its very painful as well as its painful in erection. continues a pimple cream discharges from my penis from last three days. i m...

doctor1 MD

hi, I got off of nuvaring in feburary. I got my period in march but it didn t come in april nor may (well, not yet). I am 20 yrs old 5 ft 1 and 111 lbs. I am having horrible pain in my legs, back and pelvic area. I am also having a really bad...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.